# SDR SWAA013034

- Difficulty date: November 3, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 48,579 hours, 40,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER CLIPS CRACKED (3 EA) AT BS 727A, STR 3R, BS 600, STR 8R & BS 560, STR 10R.  REMOVED AND REPLACED STR CLIPS PER SRM.
